# SDR IPXA09M55579

- Difficulty date: April 14, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 78,208 hours, 12,687 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin Panel
- Part number: NDA6313507
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV DEFERRED ITEM D397678, FUSELAGE DENT REPAIR AT FWD CARGO COMPARTMENT AFT DOOR OUTER SKIN REPAIR DOUBLER.  REMOVED EXISTING REPAIR DOUBLER/TRIPLER, FABRICATED AND INSTALLED REPLACEMENT REPAIR DOUBLER/TRIPLER IAW IPXA EO MD-11-5330-31865-C AND SAA EA 011-5330-01-A1720.
